# SDR IPXA2022012078048

- Difficulty date: January 10, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 24,161 hours, 8,675 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 175T20011
- Condition: None
- Location: L/H Vst
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5DISBOND DAMAGE ON L/H VST TORQUE BOX PANEL(P/N:175T2001-1)REPAIR I.A.W 767-300F SRM 55-30-1, REPAIR 1 , 767-300F SRM 51-70-10, REPAIR GENERAL AND 767-300F SRM 51-70-10, REPAIR 2 REV.82.01.
